MAUDE Adverse Event Report: CONVATEC LTD AQUACEL FOAM; DRESSING, WOUND, HYDROPHILIC

CONVATEC LTD AQUACEL FOAM; DRESSING, WOUND, HYDROPHILIC
Model Number 420804
Medical Device Problem Codes Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: complainant city: (b)(6).Complainant postal code: (b)(6).Complainant country: france.Name of affiliation: oxypharm.Based on the available information, this event is deemed to be a reportable malfunction.A batch record review was completed and no discrepancies were found.All in-process stat sample quality checks were satisfactory.Aquacel foam adh 8x8cm 1x10 eur was manufactured under system application product (sap) code 1707743 and manufacturing lot number 3b00195 on 06 feb 2023.Lot # 3b00195 was sterilized under work order 3242092 and released on review of results of sterilization provided by sterilization company sterigenics.All of the results were within specification and products were released.No nonconformity was identified during the manufacturing process of lot 3b00195.This was the only complaint for the affected lot registered within database.No photographs were received for this issue, so it was not possible to evaluate in accordance with work instruction.No complaint samples were available so was not possible to confirm the complaint, nor complete testing on the dressings from the batch under complaint.As no samples or adequate images of the reported issue were received, it was not possible to open an nonconformance (nc) or corrective action / preventive actions (capa) to investigate this issue fully.Previous complaints for foreign matter insects have been received in the past, with an nc opened to investigate the issue.Without the samples and adequate photographs of the complaint samples for this complaint, it is not possible to complete an investigation for this issue specifically, but as the contamination/foreign matter appears was described as an insect, the previous nc investigation will be relevant.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 1000317571.
 
Event or Problem Description
It was reported by a retailer to the company's representative that an insect was found between the dressing and the adhesive on (b)(6) 2023 product was not used.No photo was available at this time.

Brand Name
AQUACEL FOAM
Common Device Name
DRESSING, WOUND, HYDROPHILIC
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key17570568
Report Number1000317571-2023-00178
Device Sequence Number8765260
Product Code NAC
UDI-Device Identifier00768455129089
UDI-Public00768455129089
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number420804
Device Lot Number3B00195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2023
Initial Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown